It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: CARTIA XT and side-effects

Re: CARTIA XT and side-effects

[ Back to Messages ]

Message

Posted by GEORGE F. on October 06, 2000 at 15:48:55:

In Reply to: CARTIA XT and side-effects posted by Lucy C on October 04, 2000 at 20:10:59:

: Have any of you experienced negative side-effects while on this medication? If so, please share them with me. Thanks

ONE "SIDE-EFFECT" I'VE EXPERIENCED IS LIGHT-HEADEDNESS/NEARLY PASSING OUT (WHITE-OUT BLANK) TEMPORARILY IMMEDIATELY AFTER BENDING OVER TO PICK SOMETHING UP OR ANY TIME MY HEAD IS POSITIONED (QUICKLY) BELOW MY KNEES (I.E. EXERCISES). MY CARDIOLOGIST (M.D.) SAID IT WAS PROBABLY DUE TO THE MEDICATION AND RECOMMENDED THAT I DON'T BEND OVER BUT RATHER BEND AT THE KNEES AND KEEP MY HEAD ABOVE MY KNEES/WAIST AS MUCH AS POSSIBLE WHEN PICKING SOMETHING UP OR TYING MY SHOES, ETC. THIS IS DUE TO THE DRUGS AFFECT ON THE BLOOD VESSELS CONTRACTION/RELAXATION...RESPONDS SLOWER DUE TO THE DRUG. IT SEEMS TO HAVE HELPED MY PALPITATIONS SOMEWHAT. I HAD A CATH. ABLATION DONE LAST AUGUST AND IT WAS UNSUCCESSFUL...I RECOMEND OTHERS TO RESEARCH NATUROPATHIC AND NUTRITIONAL/EXERCISE REMEDIES (I.E., APPLIED KINESIOLOGY) SEE BOOK INH FITNESS AND IN HEALTH BY DR. PHILIP MAFFETONE (EXCELLENT!!!) FOR GREAT HELP AND IDEAS...MY ABLATION DIDN'T END MY PALPITATIONS...IN FACT, EXERCISE NOW SEEMS TO EXASCERBATE MY PALPS WHERE AS BEFORE THE ALLOPATHIC PROCEDURE EXERCISE HELPED REDUCE MY PALPS!!! UGH!!! SO MUCH FOR ABLATIONS...WORKS FOR SOME. GOOD LUCK AND BLESS YOU.


Follow Ups




All times are GMT -7. The time now is 02:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!